# SDR SWAA2021081591243

- Difficulty date: June 10, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H SHIELD HAS CORROSION AROUND NUT PLATE HOLES BS767 TO BS794 RBL23 WL156 / EVALUATED CORROSION ON SHIELD (PART #146A8127-12); FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM; REPLACEMENT OF PARTS REQUIRED; REMOVED AND REPLACED ACB R/H SHIELD BS 767 TO BS 794; RBL23 WL156 IAW SRM 51-10-02-0G-0 PARA 9; SRM 51-40-02-0G-0 PARA 5(B); AND DWG 146A0081
